Alert archive / Virginia / Beach Hazards Statements in 2014

Beach Hazards Statement 11, NWS Wakefield, VA

September 19, 2014Worcester County, Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia; Currituck County, North Carolina

NWS Wakefield, VA issued this beach hazards statement at Sep 19, 2014, 4:19 PM EDT for Worcester County, Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia; Currituck County, North Carolina. It took effect at Sep 20, 2014, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2014, 4:19 PM EDT (20:19 UTC)
In effect from
Sep 20, 2014, 8:00 AM EDT
Expired
Sep 20, 2014, 8:00 PM EDT
In force
12 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA

The radar

The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2014-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2014-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WHUS41 KAKQ 192019
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
419 PM EDT FRI SEP 19 2014

...HIGH THREAT OF RIP CURRENTS SATURDAY...

.HIGH THREAT OF RIP CURRENTS SATURDAY.

NCZ102-VAZ098-200900-
/O.NEW.KAKQ.BH.S.0011.140920T1200Z-140921T0000Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
419 PM EDT FRI SEP 19 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH
HAZARDS STATEMENT FOR HIGH THREAT OF RIP CURRENTS WHICH IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING.

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY SATURDAY.

* WAVES AND SURF...WAVES IN THE SURF 3 TO 4 FEET. SHORE BREAK OF 4
  FEET CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING EVEN THE
  MOST ABLE SWIMMERS. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY
  ON THE BEACH POTENTIALLY CAUSING NECK AND HEAD INJURIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER. 

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
2 follow-up statements
532 
WHUS41 KAKQ 200859
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
459 AM EDT SAT SEP 20 2014

...HIGH THREAT OF RIP CURRENTS SATURDAY...

.HIGH THREAT OF RIP CURRENTS SATURDAY.

MDZ025-VAZ099-100-210000-
/O.EXA.KAKQ.BH.S.0011.140920T1200Z-140921T0000Z/
MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA-
459 AM EDT SAT SEP 20 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH
HAZARDS STATEMENT FOR A HIGH THREAT OF RIP CURRENTS...WHICH IS IN
EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING.

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY SATURDAY.

* WAVES AND SURF...WAVES IN THE SURF OF 3 TO 4 FEET ARE EXPECTED.
  SHORE BREAK OF 4 FEET CAN CAUSE NECK AND SPINAL
  INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

NCZ102-VAZ098-210000-
/O.CON.KAKQ.BH.S.0011.140920T1200Z-140921T0000Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
459 AM EDT SAT SEP 20 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY SATURDAY.

* WAVES AND SURF...WAVES IN THE SURF OF 3 TO 4 FEET ARE EXPECTED.
  SHORE BREAK OF 4 FEET CAN CAUSE NECK AND SPINAL
  INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
365 
WHUS41 KAKQ 201725
CFWAKQ

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
125 PM EDT SAT SEP 20 2014

...HIGH THREAT OF RIP CURRENTS TODAY...

.HIGH THREAT OF RIP CURRENTS TODAY.

MDZ025-NCZ102-VAZ098>100-210000-
/O.CON.KAKQ.BH.S.0011.000000T0000Z-140921T0000Z/
MARYLAND BEACHES-OUTER BANKS CURRITUCK-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
125 PM EDT SAT SEP 20 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...HIGH THREAT FOR DANGEROUS RIP CURRENTS.

* TIMING...ALL DAY TODAY.

* WAVES AND SURF...WAVES IN THE SURF OF 3 TO 4 FEET ARE 
  EXPECTED. SHORE BREAK OF 4 FEET CAN CAUSE NECK AND SPINAL 
  INJURIES... AFFECTING EVEN THE MOST ABLE SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER
HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE
WATER.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$


FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Sep 19, 4:02 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 19, 4:02 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
402 PM EDT FRI SEP 19 2014

.SYNOPSIS...
HIGH PRESSURE OVER NEW ENGLAND WILL SLOWLY EXIT THE REGION ON SATURDAY.
LOW PRESSURE DEVELOPS OFF THE SOUTH CAROLINA COAST ON SATURDAY AND
LIFTS UP THE ATLANTIC SEABOARD ON SUNDAY. A QUICK MOVING COLD
FRONT SWEEPS THROUGH THE REGION ON SUNDAY NIGHT WITH HIGH PRESSURE
RETURNING FOR MOST OF NEXT WEEK WITH COOLER AND DRIER CONDITIONS.

&&

.NEAR TERM /THROUGH SATURDAY/...
HIGH PRESSURE CENTERED OVER NEW ENGLAND IS IN CONTROL OF THE
REGIONS WEATHER THIS EVENING...BUT MOISTURE HAS BEEN TRAPPED UNDER
THE RIDGE TODAY AND WITH THE LOW LEVEL EASTERLY FLOW...THE CLOUDS
HAVE BEEN SLOW TO CLEAR. BUT THIS AFTERNOON...HAVE SEEN MUCH OF
THE CLOUDS OVER VA/ERN NC BREAK UP. OVER LWR MD ERN SHORE...THE
MOISTURE HAS STREAMED IN OFF THE ATLANTIC AND PROVIDE A PERIOD OF
BROKEN CLOUDS. THE MODELS INDICATE THAT THIS MOISTURE WILL
CONTINUE TO MOVE WWD INTO CENTRAL MD AND ALLOW FOR SOME CLEARING
THIS EVENING. OVER VA...THE MOISTURE WILL CONTINUE TO MOVE THROUGH
THE PIEDMONT AND ALLOW FOR CLEARING THIS EVENING. WITH THE GENERAL
LIGHT WINDS AND CLEAR SKY TONIGHT RADIATIVE COOLING SHOULD BE GOOD
ESPECIALLY IN THE WEST SO HAVE GONE A LITTLE COOLER THERE TOWARD
THE MAV NUMBERS.

ON SATURDAY...THE SFC HIGH TO THE NE RETREATS AND A DEVELOPING LOW
ALONG THE SC COAST WILL ORGANIZE. THIS WILL HELP TO INCREASE THE
EASTERLY FLOW AND LOW LEVEL MOISTURE. SO HAVE INCREASED CLOUDS AND
KEPT A CHANCE FOR SOME LIGHT SHOWERS ALONG THE COAST. IN
LAND...THE SFC RIDGE SHOULD KEEP THE CLOUDS AT BAY FOR AREAS WEST
OF A LINE FROM XSA/AKQ/FKN/ASJ. THE CLOUD WILL BE THICKER ACROSS
ERN NC AS THE UPPER LEVEL CIRRUS WILL ALSO BE THICKENING DURING
THE DAY. FOR TEMPERATURES...HAVE WARMED VALUES INLAND WITH THE
SUNSHINE EXPECTED...ALONG THE COAST HOWEVER...DID TRIM THE HIGHS
BACK A LITTLE UNDER THE GUIDANCE DUE TO HIGH CLOUDS AND ONSHORE FLOW.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THE MODELS ARE IN GOOD AGREEMENT IN THE MID RANGE PERIOD. THE
CLOSE LOW ALOFT THAT IS ASSOCIATED WITH THE COASTAL LOW IS
FORECAST TO OPEN UP AND BEGIN TO SHEAR OUT AS A STRONGER TROUGH
DIGS THROUGH THE OHIO VALLEY AND GREAT LAKE STATES. THIS WILL KEEP
THE LOW FROM BRINGING MORE MOISTURE AND PCPN INLAND...WITH THE
BULK OF THE PRECIPITATION REMAINING ON THE EASTERN SIDE OF THE
STORM OFF SHORE. SO HAVE KEPT SLIGHT CHANCE TO CHANCE POPS ALONG
THE COAST SAT NIGHT INTO EARLY SUNDAY BEFORE REMOVING THE CHANCE
OF RAIN AFTER NOON SUNDAY. TEMPERATURES WILL RECOVER SOME DURING
THE AFTERNOON INTO THE LOW TO MID 80S.

WEAK HIGH PRESSURE PROVIDES ANOTHER DRY AND WARM DAY AWAY FROM
THE COAST ON SUNDAY IN ADVANCE OF THE COLD FRONT. WITH 850 TEMPS
CLIMBING TO AROUND 17C SHOULD SEE TEMPERATURES IN THE MID TO UPPER
80S AWAY FROM THE COAST.

THE COLD FRONT FRONT WILL APPROACH FROM THE NORTHWEST SUNDAY
EVENING. THE MODELS SHOW A VERY NARROW BAND OF MOISTURE WITH THE
FRONT AND THE STRONGEST DYNAMICS SWEEP ACROSS PA. WITH THE BEST
FORCING TO THE NORTH AND THE LIMITED MOISTURE...HAVE KEPT POPS IN
THE SLIGHT CHANCE RANGE EXCEPT IN THE NRN DELMARVA AND ALONG THE
SE COAST WHERE MOISTURE MAY BE A LITTLE MORE ABUNDANT. ONCE THE
FRONT CLEARS THE AREA BY MID MORNING MONDAY...HIGH PRESSURE BUILDS
INTO THE AREA AND MUCH DRIER AIR ARRIVES AND TEMPERATURES SHOULD
REMAIN IN THE MID 70S TO AROUND 80 DEGREES.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A REINFORCING COLD FRONT WILL USHER IN BELOW NORMAL TEMPS THROUGH
THE EXTENDED AS COOL CANADIAN HIGH PRESSURE BUILDS OVER THE THE NE.

MEDIUM RANGE GUIDANCE IN FAIRLY GOOD AGREEMENT OVER THE ERN CONUS
WITH THE EVOLVING AMPLIFIED UPPER AIR PATTERN. AMPLIFIED PATTERN
WILL FEATURE A LONGWAVE TROUGH OVER THE ERN CONUS TO BEGIN THE
PERIOD. AN ASSOCIATED SECONDARY/REINFORCING COLD FRONT WILL SWEEP
THROUGH THE REGION MONDAY MORNING. MOISTURE WILL BE RATHER LIMITED
ALONG THE FRONT (PWATS ~1.5 INCHES)...BUT HEIGHT FALLS AND INCREASING
WINDS ALOFT (JET STREAK ROUNDING THE BASE OF THE UPPER TROUGH) WILL
PROVIDE FORCING FOR ASCENT OVER THE REGION. SHOULD BE ENOUGH FOR
SLIGHT CHANCE/ISOLATED POPS...WITH THE BEST COVERAGE OVER THE NRN
LOCAL AREA. THE BIGGER HEADLINE WITH THE FRONT WILL BE THE DRY AIR
AND COLD AIR ADVECTION POST FRONTAL AS HIGH PRESSURE BUILDS IN
FROM THE W-NW. MON WILL BE A TRANSITION DAY AS THE COOLEST/DRIEST
AIR LAGS BEHIND THE FRONT. REINFORCING SHORTWAVE CROSSES THE GREAT
LAKES-NE STATES TUES AS THE TROUGH AXIS PUSHES OFF THE ERN
SEABOARD. MEANWHILE...MID-LEVEL RIDGE WILL PROGRESS EWD OVER THE
CNTRL PLAINS AND INTO THE ERN CONUS TUES- WEDS. COOL CANADIAN HIGH
PRESSURE PROGGED TO BUILD OVER NEW ENGLAND WEDS. UPPER/SFC HIGH
PRESSURE REMAINS OVER THE REGION THURS. THE RESULT WILL BE
CONTINUED DRY CONDITIONS AND BELOW NORMAL TEMPS.

HIGHS WILL BE BELOW AVG THRU THE PERIOD...WITH TUES AND WEDS BEING
THE COLDEST DAYS AT NEARLY -1 STD DEV (LOW-MID 70S). WENT A LITTLE
ABOVE WPC GUIDANCE AS LOW LEVEL THICKNESSES YIELD SLIGHTLY WARMER
TEMPS UNDER MOSTLY SUNNY SKIES. LOWS GENERALLY IN THE LOW-MID 50S
INLAND TO LOW 60S NEAR THE COAST. FEW LOCALES IN THE PIEDMONT MAY
DROP INTO THE UPPER 40S AT NIGHT.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
STRONG HIGH PRESSURE OVER NEW ENGLAND WITH NE-E WINDS OVER THE
CWA. VFR CONDS GENERALLY PREVAIL OVER THE REGION BUT WITH MID AND
LOW CLOUDS DUE TO PLENTY OF MOISTURE OFF THE ATLANTIC. WINDS ARE
MOSTLY 10 KT OR LESS BUT SOME GUSTY CONDS PERSIST CLOSE TO THE
COAST. A FEW VERY LIGHT SHOWERS OVER THE REGION DUE TO A WEAK SFC
TROF OR UPSLOPE IN THE PIEDMONT. NO SIG WX EXPECTED THRU THE
PERIOD. CLOUDS WILL GRADUALLY THIN OUT THIS AFTN/EVENING FROM RIC
EAST...WHILE MORE CLOUDINESS AND PSBL MVFR CONDS EXPECTED WEST OF
RIC.

OUTLOOK...MAINLY VFR AND DRY WEATHER ARE EXPECTED TO CONTINUE INTO
SUN. AN AREA OF LOW PRES MOVG UP THE EAST COAST MAY BRING
INCREASING CLOUDS AND CHC OF RAIN FOR NE NC AND SE VA LATE SUN
INTO MON.

&&

.MARINE...
NELY TO ELY FLOW THIS AFTERNOON IS RESULTING FROM HIGH PRESSURE
OVER NEW ENGLAND. GRADIENT HAS TIGHTENED A LITTLE THIS AFTERNOON
ALLOWING FOR GUSTS OF 12-19KT ESPECIALLY AT THE MOUTH OF THE BAY AND
OVER THE COASTAL WATERS. SEAS HAVE BEEN SLOW TO BUILD TODAY WITH
3 TO 4 FT SEAS OFF DUCK NC AND OFF OCEAN CITY. SEAS OFF SOUTHEAST
VA REMAIN AROUND 3 FT. SEAS SOUTH OF DUCK HAVE BEEN BUILDING TO 5
TO 6 FT AND SEAS ARE STILL EXPECTED TO BUILD TO MARGINAL SCA LATER
TONIGHT INTO SAT MORNING. SCA HEADLINES GO INTO EFFECT FOR ALL THE
COASTAL WATERS AT 1 AM.

HIGH PRESSURE PUSHES OFF THE NEW ENGLAND COAST SAT AS LOW
PRESSURE DEVELOPS ALONG A STALLED BOUNDARY OFF THE NC COAST. THE
LOW WILL SLOWLY LIFT ALONG THE BOUNDARY SATURDAY AND SUNDAY
PASSING WELL OFF THE VA COAST LATE SUNDAY. THIS WILL RESULT IN A
NELY TO NLY FLOW OVER THE COASTAL WATERS AND BAY FOR MOST OF THE
WEEKEND. SCA CONDITIONS FOR WIND SPEEDS ARE NOT ANTICIPATED ATTM
BASED ON THE GRADIENT WIND FORECAST. HOWEVER...SEAS WILL LIKELY
REMAIN ELEVATED (4-5 FT) THRU SAT...BEFORE SUBSIDING ON SUNDAY
AHEAD OF A COLD FRONT WITH WINDS TURNING OFFSHORE. SCA HAVE BEEN
EXTENDED INTO SAT NIGHT AND MAY NEED TO EXTENDED INTO SUNDAY FOR
SEAS.

SFC LOW LIFTS NE OFF THE COAST LATE SUNDAY WITH A COLD FRONT
FORECAST TO CROSS THE REGION MONDAY MORNING. SEAS MAY BRIEFLY
BUILD TO 5 FT AGAIN SUNDAY NIGHT INTO EARLY MONDAY. NW WINDS 10-15 KT ON
MONDAY WILL GRADUALLY BECOME N-NE ON TUESDAY. HIGH PRESSURE WILL
LOCK IN ACROSS NEW ENGLAND AND EXTEND INTO THE MID ATLANTIC FOR A
GOOD PORTION OF NEXT WEEK. THIS WILL RESULT IN A PROLONGED PERIOD
OF NELY FLOW ACROSS THE REGION.

&&

.HYDROLOGY...
LATEST DROUGHT INFO SHOWING AN AREA OF ABNORMALLY DRY CNDTNS ACROSS
PORTIONS OF VA. THIS INCLUDES AREAS N OF I 64 & RT 360 (INCLUDING
THE RIC METRO AREA) IN AKQ FA. OTHER THAN SCT CONVECTION WITH THE
FRNT SUN EVE...XTNDD MODELS DO NOT SHOW MUCH IN THE WAY OF RELIEF
FOR THE NEXT WEEK.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
     MDZ025.
NC...MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
     NCZ102.
VA...MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
     VAZ098>100.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EDT SATURDAY FOR ANZ650-
     652-654-656.
     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM EDT
     SATURDAY FOR ANZ658.

&&

SYNOPSIS...ESS
NEAR TERM...ESS
SHORT TERM...ESS
LONG TERM...JAO
AVIATION...JEF
MARINE...JAO
HYDROLOGY...
Hazardous weather outlook, Sep 19, 3:12 AM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
312 AM EDT FRI SEP 19 2014

MDZ021>024-NCZ012>017-030>032-VAZ048-049-060>097-200715-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-
HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
312 AM EDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ025-NCZ102-VAZ098>100-200715-
MARYLAND BEACHES-OUTER BANKS CURRITUCK-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
312 AM EDT FRI SEP 19 2014

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH
HAMPTON ROADS VIRGINIA AND THE EASTERN SHORE OF VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Beach Hazards Statements in Virginia, 2014Beach Hazards Statements in Maryland, 2014Beach Hazards Statements in North Carolina, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.